# SDR PNSA970707

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Propeller: Rotol R3754123F21
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 660714213
- Condition: Vibration
- Location: Lt Prop
- Part time: 12,966 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT PROP HAD SEVERE VIBRATION AFTER TAKEOFF.  LANDING UNEVENTFUL.  REPLACED NR 3 BLADE DUE TO GREASE LEAKAGE INTO BLADE CAVITY.
